# SDR DALA2025092306959

- Difficulty date: September 17, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 9,869 hours, 4,528 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS READING LIGHT HAS EXPOSED WIRES THAT CAUSED SPARKING DURING FLIGHT. PLACED ON MEL PER ERA 595933-14TR REV A, ERA APPROVED PER DAL P.S. 900-5-1 NO.4. ERA SECT. 1 C/W, PERMANENT REPAIR REQUIRED W/IN 10 DAYS. PLACARDS INSTALLED. RH MAP LT. CB LOCKED. AC OK FOR SVC. R/R F/O MAP LIGHT PER ER/A 595933-14 TR REV A, PERMANENT REPAIR SEC II C/W. OPS CK GOOD. M PROCEDURES REVERSED. MEL CLEARED. PLACARD REMOVED. (LP# 6358596)
